English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 10191701      Online Users : 109
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 理學院 > 數學系 > 期刊論文 >  A closed-form solution for wave propagation in optical waveguides of longitudinally invariant structures without using beam propagation algorithm


    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45737


    Title: A closed-form solution for wave propagation in optical waveguides of longitudinally invariant structures without using beam propagation algorithm
    Authors: Hsiao CS;Lin WW;Wang L
    教師: 林文偉
    Date: 2005
    Publisher: Taylor & Francis
    Relation: Journal of Modern Optics,Taylor & Francis,Volume: 52,Issue: 9,Pages: 1341-1353,Published: JUN 15 2005
    Keywords: propagation in longitudinally
    Abstract: In this paper, we propose a different method to study wave propagation in longitudinally invariant waveguides with arbitrary index profile. In our method, both the electric field and the refractive index profile are expanded into two Fourier cosine series. With these series substituted into the wave equation, a differential matrix equation can then be obtained. We show here that such a matrix equation can be solved and an explicit expression for the wave field at any longitudinal position along an optical waveguide can be obtained. The solution proposed in this method can thus exclude the use of the beam propagation algorithm. This study demonstrates that our approach yields the same results as those obtained by using commercial softwares in which a beam propagation method with the Pade approximation is used.
    URI: http://www.tandf.co.uk/journals/default.asp
    http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/45737
    Appears in Collections:[數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML413View/Open


    在NTHUR中所有的資料項目都受到原著作權保護,僅提供學術研究及教育使用,敬請尊重著作權人之權益。若須利用於商業或營利,請先取得著作權人授權。
    若發現本網站收錄之內容有侵害著作權人權益之情事,請權利人通知本網站管理者(smluo@lib.nthu.edu.tw),管理者將立即採取移除該內容等補救措施。

    SFX Query

    與系統管理員聯絡

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback